| Model Number |
MMT-441AH |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial and final mdr (b)(4).E1: patient city: (b)(6).Patient country: canada.
Event or Problem Description
Reference number (b)(4).Event occurred in canada.On 05-jul-2024, it was reported that the patient faced tape was not sticking.The infusion set was in use for 3 days.No further information available.